title   
  

Creator/Author/Editor: Noyan, Nilay

2013

Noyan, Nilay and Balcik, Burcu and Atakan, Semih (2013) Stochastic optimization models for designing last mile relief networks. (Submitted)

Aydın, Nursen and Birbil, Ş. İlker and Frenk, Hans and Noyan, Nilay (2013) Single-leg airline revenue management with overbooking. Transportation Science, 47 (4). pp. 560-583. ISSN 0041-1655 (Print) 1526-5447 (Online)

Atakan, Semih and Bülbül, Kerem and Noyan, Nilay (2013) Minimizing value-at-risk in single-machine scheduling. (Submitted)

Noyan, Nilay and Rudolf, Gabor (2013) Optimization with multivariate conditional value-at-risk constraints. Operations Research, 61 (4). pp. 990-1013. ISSN 0030-364X (Print) 1526-5463 (Online)

Noyan, Nilay and Rudolf, Gabor (2013) Representations of coherent risk measures in general probability spaces. (Submitted)

Kolak, O. İlker and Feyzioğlu, Orhan and Birbil, Ş. İlker and Noyan, Nilay and Yalçındağ, Semih (2013) Using emission functions in modeling environmentally sustainable traffic assignment policies. Journal of Industrial and Management Optimization, 9 (2). pp. 341-363. ISSN 1547-5816 (Print) 1553-166X (Online)

2012

Topaloğlu, Hüseyin and Birbil, Ş. İlker and Frenk, Hans and Noyan, Nilay (2012) Tractable open loop policies for joint overbooking and capacity control over a single flight leg with multiple fare classes. Transportation Science, 46 (4). pp. 460-481. ISSN 0041-1655 (Print) 1526-5447 (Online)

Noyan, Nilay (2012) Risk-averse two-stage stochastic programming with an application to disaster management. Computers & Operations Research, 39 (3). pp. 541-559. ISSN 0305-0548

Şeker, Merve and Noyan, Nilay (2012) Stochastic optimization models for the airport gate assignment problem. Transportation Research Part E: Logistics and Transportation Review, 48 (2). pp. 438-459. ISSN 1366-5545

2011

Rudolf, Gabor and Noyan, Nilay and Papp, David and Alizadeh, Farid (2011) Bilinear optimality constraints for the cone of positive polynomials. Mathematical Programming, 129 (1). pp. 5-31. ISSN 0025-5610 (Print) ; 1436-4646 (Online)

Atakan, Semih and Tezel, Birce and Bülbül, Kerem and Noyan, Nilay (2011) Minimizing value-at-risk in the single-machine total weighted tardiness problem. In: 5th Multidisciplinary International Conference on Scheduling: Theory and Applications (MISTA 2011), Phoenix, Arizona, USA

Kolak, O. İlker and Akın, Darçın and Birbil, Ş. İlker and Feyzioğlu, Orhan and Noyan, Nilay (2011) Multicriteria sustainability evaluation of transport networks for selected European countries. In: World Congress on Engineering 2011 (WCE 2011), London, UK

2010

Noyan, Nilay (2010) Alternate risk measures for emergency medical service system design. Annals of Operations Research, 181 (1). pp. 559-589. ISSN 0254-5330 (Print) 1572-9338 (Online)

Lejeune, Miguel and Noyan, Nilay (2010) Mathematical programming approaches for generating p-efficient points. European Journal of Operational Research, 207 (2). pp. 590-600. ISSN 0377-2217

2009

Birbil, Ş. İlker and Frenk, J.B.G. and Kaynar, Bahar and Noyan, Nilay (2009) Risk measures and their applications in asset management. In: Gregoriou, Greg N., (ed.) The VaR Implementation Handbook: Financial Risk and Applications in Asset Management, Measurement, and Modeling. The McGraw-Hill Companies, Columbus, Ohio, pp. 311-338. ISBN 9780071615136

2008

Noyan, Nilay and Ruszczynski, Andrzej (2008) Valid inequalities and restrictions for stochastic programming problems with first order stochastic dominance constraints. Mathematical programming, 114 (2). pp. 249-275. ISSN 0025-5610 (Print) 1436-4646 (Online)

Noyan, Nilay (2008) Emergency Medical Service System Design with Risk Measures. (Submitted)

Alizadeh, Farid and Noyan, Nilay and Eckstein, Jonathan and Rudolf, Gabor (2008) Arrival rate approximation by nonnegative cubic splines. Operations Research, 56 (1). 140- 156. ISSN 0030-364X (Print) 1526-5463 (Online)

2006

Noyan, Nilay and Rudolf, Gábor and Ruszczynski, Andrzej (2006) Relaxations of linear programming problems with first order stochastic dominance constraints. Operations research letters, 34 (6). pp. 653-659. ISSN 0167-6377

Noyan, Nilay and Prékopa, András (2006) A variant of the Hungarian inventory control model. International journal of production economics, 103 (2). pp. 784-797. ISSN 0925-5273

This list was generated on Tue Oct 21 17:41:49 2014 EEST.